Search
CAFFETIN cold PLUS
  • film-coated tablet

    Composition

    Paracetamol 500 mg
    Pseudoephedrine hydrochloride 30 mg
    Dextromethorphan hydrobromide 15 mg
    Ascorbic acid 60 mg (combination of natural and synthetic vitamin C)

    Pharmaceutical form

    Film-coated tablet

    Action

    Caffetin Cold plus is a combined preparation, containing several active ingredients.
    Paracetamol alleviates pain and decreases body temperature.
    Pseudphedrine reduces nasal congestion allowing free airway in the nose and the respiratory pathways.
    Dextromethorphan suppress cough due to minor throat and bronchial irritation.
    Vitamin C stimulates the immune system.

    Indications

    Caffetin Cold plus is used to relieve symptoms of common cold and flu (headache, muscle pains, sore throat, nasal congestion, fever or cough).

    Packaging

    10 tablets

    Regulatory status

    ОТC